advertisement
Question
Posted by: Lissw | 2009/04/20

Patch &  Antibiotics

Hi,

I' ve been using the contraceptive patch for the last 6 months. I have just finished a course of antibiotics and have only remember that it could cause the contraception to not be as strong.

I would be happy to fall pregnant so thats not an issue. the only thing is, if i were to be pregnant would my period just not happen this month? and would continuing on the patch without realising cause problems to the baby?

Obviously if i didnt have a period (next week) as planned i could assume i was pregnant. as my periods run like clockwork.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That's right, you would not have a period if you are pregnant and it would not harm the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement